Quantum Markovian Approximations for Fermionic Reservoirs

H...............H

Show simple item record

dc.contributor.author Gough, John E.
dc.contributor.author Sobolev, Adrei
dc.date.accessioned 2009-08-04T18:14:33Z
dc.date.available 2009-08-04T18:14:33Z
dc.date.issued 2005-09
dc.identifier.citation Gough , J E & Sobolev , A 2005 , ' Quantum Markovian Approximations for Fermionic Reservoirs ' Infinite Dimensional Analysis, Quantum Probability and Related Topics , vol 8 , no. 3 , pp. 453-471 . , 10.1142/S0219025705002062 en
dc.identifier.issn 1793-6306
dc.identifier.other PURE: 114651
dc.identifier.other dspace: 2160/2757
dc.identifier.uri http://hdl.handle.net/2160/2757
dc.identifier.uri http://www.worldscinet.com/idaqp/08/0803/S0219025705002062.html en
dc.description Infinite Dimensional Analysis, Quantum Probability and Related Topics (IDAQP) Volume: 8, Issue: 3 (2005) pp. 453-471 DOI: 10.1142/S0219025705002062 en
dc.description.abstract We establish a quantum functional central limit for the dynamics of a system coupled to a Fermionic bath with a general interaction linear in the creation, annihilation and scattering of the bath reservoir. Following a quantum Markovian limit, we realize the open dynamical evolution of the system as an adapted quantum stochastic process driven by Fermionic Noise. en
dc.format.extent 19 en
dc.language.iso eng
dc.relation.ispartof Infinite Dimensional Analysis, Quantum Probability and Related Topics en
dc.title Quantum Markovian Approximations for Fermionic Reservoirs en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1142/S0219025705002062
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account